It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i get this too and every time i try to explain it to my doctor he just looks at me like i'm weird. i get like a weird feeling in my eyes too like they are gonna roll back into my head involunarily, if that makes sense lol.

i think some of it has to do with my neck muscles. i get anxious, and i get tense then my neck gets tight and all the nerves in my head react. the benzo makes it go away because you are relaxing? does that make any sense?
[QUOTE=PumpkinSeed;3235305]i get this too and every time i try to explain it to my doctor he just looks at me like i'm weird. i get like a weird feeling in my eyes too like they are gonna roll back into my head involunarily, if that makes sense lol.

i think some of it has to do with my neck muscles. i get anxious, and i get tense then my neck gets tight and all the nerves in my head react. the benzo makes it go away because you are relaxing? does that make any sense?[/QUOTE]
> Hi
I recently (about 3 months ) started taking effexor (75mg) daily I got myself into a mess, debt etc and cracked ...depresson etc ...
it took the best part of 3 months before i felt slightly better but i believe it did start to work or had I come through some of the problems naturally ? umm well kept taking the effexor anyway, not wanting to feel how i had . Sometimes i work too hard , work on the computer too much etc instead of relaxing,anyway i also did not renew my prescription quickly enough and for 2 days had none to take ...I started getting what i described as electric shocks in my brain or rubberbands , when i moved my head or got up to walk arround i got them . it was like my brain took a further few seconds to catch up with the movement and i got these strange zaps etc ..when i was lying down they seemed worse like rubberbands pulling then letting go with a snap between my eyes , my mood went downhill and i became depressed again, very quickly , i had periods of not coping with the dog or the wife or simple things ..I felt that i had some sort of eyestrain and eventually got the new prescription and took immediately also had bacardi as well ...the next day thnak god i felt better..
Never thought more of it untill a couple of days ago.. again had missed a couple of tabs , working on the computer too much , not feeling great..went mad cleaning and tidying house eventually exhausted admitted depressed again ..frustrated with these electric shocks rubberbands etc went to bed tried to rest but did not go away , started feeling like i was going mad..could not cope with the smallest thing ..started slamming doors ...swaring ...wanting to cry but could not
Eventually decided to phone doctor but got prescription and bacardi and searched the net for electric shocks , brain and eye strain ...came up with effexor WOW i not alone
one hour later i understand ! Doctor phoned me and i rambled on about strange symptoms , per usual sounding like a nut case .. out come could be due to no meds or combination of both...
but now i see. It is the effexor!
Over the past 30 years have been on small doses of various anti depressants and recently i was told they were doing me no good ,(when I became real bad and needed help ) so for the first time i tried this 75g effexor (would have taken space dust if i hought it would have helped ) .. stopping a small dose of prozac was no problem < Cipraprolim no effects , changed several times over the years ...never any problems many times missed several tabs due to laziness to get new prescription..never noticed any real difference . But now for first time i have felt real problems , only after missing 2 tablets of effexor ! I will tell you ..my mate brought my tabs today.. and I took straight away !! I did not want to go out , go to work , talk , look at the dog !!I am of course now concerned about what these tablets are capable of .. not a great feeling ..
I had to laugh but nearly cry when i read other messages about this med...poor memory, concentration... yep thats me ... no mental interest or energy to listen or pay attention at times nothing left to give...worn out ..go to work .pay debt. go to bed... the cycle at the moment ..thank God i sleep ..
strange , vivid dreams i never had before .. wife commented on very sweaty at nights some times .. also now understood ..I very much wanted to change my life but can not seem to do and now i am further confused but hope , at least tomorrow , after taking tab , i feel better for the moment..but now scared as to the power of this tablet .. I will in future make sure to GET MY PRESCRIPTION.

laurence





All times are GMT -7. The time now is 06:57 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!